Liver!!!

Discussion in 'Pandora's Box' started by JahGanja, May 28, 2009.

  1. i just took 4 5/500 vicodin containing apap. and my liver is KILLING ME! i know that is a lot of apap but with the research i have done it shouldnt be anywhere near fatal or too much to make me sick, any knowledge on this?? thanks..
     
  2. Who thinks this user died?
     
  3. Go see a doctor
     
  4. Na dude, you probably just have an upset stomach, noway are you going to die from 2000apap, ive gone up to 4000 in one sitting(last friday on shrooms, 8percs) and i didnt die
     
  5. That's only 4 Tylenol....not going to do any damage. Even the bottle, which is usually conservative, says you can take up to 4g of acetaminophen a day. I think the really toxic doses start at like 8g or so...you're definitely not in the red zone!
     
  6. Woah dude!!!
    Dont die bro!!! I hope youre okaY!!!
     
  7. hey lol no i didnt die... and i never really thought i was dying either but my stomach/liver really hurt and i have never felt that type of pain in my liver before and i assumed it was the vicodin.... but im feeling much better now so either it was a coincidence or it just had a minor reaction.... but thanks to all of ya'll
     

Share This Page